Electronic Journal of Differential Equations

Electronic Journal of Differential Equations
Contents of Volume 2014

  1. Dorel Barbu, Joel Blot, Constantin Buse, Olivia Saierli; Stability for trajectories of periodic evolution families in Hilbert spaces, Vol. 2014 (2014), No. 01, pp. 1-13.
  2. Yun-Rui Yang, Nai-Wei Liu; Monotonicity and uniqueness of traveling waves in bistable systems with delay, Vol. 2014 (2014), No. 02, pp. 1-12.
  3. Guowei Dai, Ruyun Ma; Bifurcation from intervals for Sturm-Liouville problems and its applications, Vol. 2014 (2014), No. 03, pp. 1-10.
  4. Anupam Pal Choudhury; Riemann Problem for a limiting system in elastodynamics, Vol. 2014 (2014), No. 04, pp. 1-15.
  5. Xiang-Dong Fang, Zhi-Qing Han; Existence of nontrivial solutions for a quasilinear Schrodinger equations with sign-changing potential, Vol. 2014 (2014), No. 05, pp. 1-8.
  6. Mohamed Boulanouar; Asynchronous exponential growth of a bacterial population, Vol. 2014 (2014), No. 06, pp. 1-12.
  7. Pingping Zhang, Xiaobing Gong; Existence of solutions for iterative differential equations, Vol. 2014 (2014), No. 07, pp. 1-10.
  8. Ramzi Alsaedi, Habib Maagli, Noureddine Zeddini; Estimates on potential functions and boundary behavior of positive solutions for sublinear Dirichlet problems, Vol. 2014 (2014), No. 08, pp. 1-10.
  9. Shufang Liu, Yonglin Xu; Boundary blow-up solutions to semilinear elliptic equations with nonlinear gradient terms, Vol. 2014 (2014), No. 09, pp. 1-20.
  10. Ling Ding, Lin Li, Jing-Ling Zhang; Solutions to Kirchhoff equations with combined nonlinearities, Vol. 2014 (2014), No. 10, pp. 1-10.
  11. Adel Aissaoui, Nacerdine Hemici; A frictional contact problem with damage and adhesion for an electro elastic-viscoplastic body, Vol. 2014 (2014), No. 11, pp. 1-19.
  12. Michele de Oliveira Alves, Sergio Muniz Oliva; An extension problem related to the square root of the Laplacian with Neumann boundary condition, Vol. 2014 (2014), No. 12, pp. 1-18.
  13. Bian-Xia Yang; Bifurcation from infinity and nodal solutions of quasilinear elliptic differential equations, Vol. 2014 (2014), No. 13, pp. 1-6.
  14. Erkinjon T. Karimov, Jasurjon S. Akhatov; A boundary problem with integral gluing condition for a parabolic-hyperbolic equation involving the Caputo fractional derivative, Vol. 2014 (2014), No. 14, pp. 1-6.
  15. Sarika Goyal, Konijeti Sreenadh; Lack of coercivity for N-Laplace equation with critical exponential nonlinearities in a bounded domain, Vol. 2014 (2014), No. 15, pp. 1-22.
  16. Jie Zhang, Jianjun Zhang; Meromorphic solutions to complex difference and q-difference equations of Malmquist type, Vol. 2014 (2014), No. 16, pp. 1-11.
  17. Honghui Yin, Zuodong Yang; Existence of multiple solutions for quasilinear elliptic equations in R^N, Vol. 2014 (2014), No. 17, pp. 1-22.
  18. Pengyu Chen, Yongxiang Li; Existence and uniqueness of strong solutions for nonlocal evolution equations, Vol. 2014 (2014), No. 18, pp. 1-9.
  19. Fulya Yoruk Deren, Nuket Aykut Hamal; Second-order boundary-value problems with integral boundary conditions on the real line, Vol. 2014 (2014), No. 19, pp. 1-13.
  20. Haixia Li, Wenjie Gao, Yuzhu Han; Lower bounds for the blowup time of solutions to a nonlinear parabolic problem, Vol. 2014 (2014), No. 20, pp. 1-6.
  21. Ramazan Tinaztepe, Salih Tatar, Suleyman Ulusoy; Identification of the density dependent coefficient in an inverse reaction-diffusion problem from a single boundary data, Vol. 2014 (2014), No. 21, pp. 1-14.
  22. Xenakis Ioakim; Existence, uniqueness and other properties of the limit cycle of a generalized Van der Pol equation, Vol. 2014 (2014), No. 22, pp. 1-9.
  23. Qing-Long Liu, Hui-Sheng Ding; Existence and stability of almost periodic solutions for SICNNs with neutral type delays, Vol. 2014 (2014), No. 23, pp. 1-14.
  24. Sigifredo Herron, Emer Lopera; Signed radial solutions for a weighted p-superlinear problem, Vol. 2014 (2014), No. 24, pp. 1-13.
  25. Xia Liu, Yuanbiao Zhang, Haiping Shi; Periodic and subharmonic solutions for fourth-order p-Laplacian difference equations, Vol. 2014 (2014), No. 25, pp. 1-12.
  26. Xiaoyou Liu, Xi Fu; Relaxation in control systems of fractional semilinear evolution equations, Vol. 2014 (2014), No. 26, pp. 1-16.
  27. Ping Bi, Heying Xiao; Hopf bifurcation for tumor-immune competition systems with delay, Vol. 2014 (2014), No. 27, pp. 1-13.
  28. Xiaozhi Wang; Existence of solutions for cross critical exponential N-Laplacian systems, Vol. 2014 (2014), No. 28, pp. 1-10.
  29. Noriaki Umeda; On vanishing at space infinity for a semilinear heat equation with absorption, Vol. 2014 (2014), No. 29, pp. 1-19.
  30. Justino Sanchez, Vicente Vergara; Exact number of solutions for a Neumann problem involving the p-Laplacian, Vol. 2014 (2014), No. 30, pp. 1-10.
  31. Josefa Caballero, Mohamed Abdalla Darwish, Kishin Sadarangani; Solvability of a quadratic integral equation of Fredholm type in Holder spaces, Vol. 2014 (2014), No. 31, pp. 1-10.
  32. Sofiane El-Hadi Miri; Existence of solutions to quasilinear elliptic problems with nonlinearity and absorption-reaction gradient term, Vol. 2014 (2014), No. 32, pp. 1-12.
  33. Xiaohuan Wang; Holder continuity for a periodic 2-component mu-b system, Vol. 2014 (2014), No. 33, pp. 1-8.
  34. Junichi Aramaki; Another proof of the regularity of harmonic maps from a Riemannian manifold to the unit sphere, Vol. 2014 (2014), No. 34, pp. 1-7.
  35. Ghasem A. Afrouzi, Armin Hadjian; Existence and multiplicity of solutions for a discrete nonlinear boundary value problem, Vol. 2014 (2014), No. 35, pp. 1-13.
  36. Tran Dinh Ke; Controllability for semilinear functional differential equations without uniqueness, Vol. 2014 (2014), No. 36, pp. 1-15.
  37. Abdulkadir Dogan; Existence of positive solutions for p-Laplacian an m-point boundary value problem involving the derivative on time scales, Vol. 2014 (2014), No. 37, pp. 1-10.
  38. Chan-Gyun Kim, Eun Kyoung Lee; Multiple positive solutions for singular multi-point boundary-value problems with a positive parameter, Vol. 2014 (2014), No. 38, pp. 1-13.
  39. Edgardo Alvarez-Pardo, Carlos Lizama; Mild solutions for multi-term time-fractional differential equations with nonlocal initial conditions, Vol. 2014 (2014), No. 39, pp. 1-10.
  40. Xianbo Sun, Junmin Yang; Sharp bounds of the number of zeros of Abelian integrals with parameters, Vol. 2014 (2014), No. 40, pp. 1-12.
  41. Jose Villa-Morales; Blow up of mild solutions of a system of partial differential equations with distinct fractional diffusions, Vol. 2014 (2014), No. 41, pp. 1-9.
  42. Yanli Zhou, Weiguo Zhang, Sanling Yuan, Hongxiao Hu; Persistence and extinction in stochastic SIRS models with general nonlinear incidence rate, Vol. 2014 (2014), No. 42, pp. 1-17.
  43. Paul W. Eloe, Jeffrey T. Neugebauer; Existence and comparison of smallest eigenvalues for a fractional boundary-value problem, Vol. 2014 (2014), No. 43, pp. 1-10.
  44. Fabian Hantsch; Existence of minimizers in restricted Hartree-Fock theory, Vol. 2014 (2014), No. 44, pp. 1-16.
  45. Guowei Lin, Xiongjun Zheng; Asymptotic behavior of singular solutions to semilinear fractional elliptic equations, Vol. 2014 (2014), No. 45, pp. 1-11.
  46. Rabha W. Ibrahim; Solutions to systems of arbitrary-order differential equations in complex domains, Vol. 2014 (2014), No. 46, pp. 1-13.
  47. Tzanko Donchev, Ammara Nosheen; Fuzzy differential equations under dissipative and compactness type conditions, Vol. 2014 (2014), No. 47, pp. 1-9.
  48. Tynysbek Sh. Kalmenov, Durvudkhan Suragan; Initial-boundary value problems for the wave equation, Vol. 2014 (2014), No. 48, pp. 1-6.
  49. Anvarbek Meirmanov, Nelly Erygina, Saltanbek Mukhambetzhanov; Mathematical models of a liquid filtration from reservoirs, Vol. 2014 (2014), No. 49, pp. 1-13.
  50. Habib Maagli, Abdelwaheb Dhifli; Positive solutions to a nonlinear fractional Dirichlet problem on the half-line, Vol. 2014 (2014), No. 50, pp. 1-7.
  51. Nan Li, Lianzhong Yang; Growth of solutions to second-order complex differential equations, Vol. 2014 (2014), No. 51, pp. 1-12.
  52. Kejun Zhuang; Periodic solutions for a food chain system with Monod-Haldane functional response on time scales, Vol. 2014 (2014), No. 52, pp. 1-9.
  53. Wen Zhang, Xianhua Tang, Jian Zhang; Infinitely many solutions for elliptic boundary value problems with sign-changing potential, Vol. 2014 (2014), No. 53, pp. 1-11.
  54. Ali Ebadian, Amir Ahmad Khajehnasiri; Block-pulse functions and their applications to solving systems of higher-order nonlinear Volterra integro-differential equations, Vol. 2014 (2014), No. 54, pp. 1-9.
  55. Maria Malin; Emden-Fowler problem for discrete operators with variable exponent, Vol. 2014 (2014), No. 55, pp. 1-13.
  56. Alan Chavez, Samuel Castillo, Manuel Pinto; Discontinuous almost automorphic functions and almost automorphic solutions of differential equations with piecewise constant arguments, Vol. 2014 (2014), No. 56, pp. 1-13.
  57. Bakhtiyor Kadirkulov; Boundary problems for mixed parabolic-hyperbolic equations with two lines of changing type and fractional derivative, Vol. 2014 (2014), No. 57, pp. 1-7.
  58. Tengfei Shen, Wenbin Liu, Taiyong Chen, Xiaohui Shen; Solvability of fractional multi-point boundary-value problems with p-Laplacian operator at resonance, Vol. 2014 (2014), No. 58, pp. 1-10.
  59. Francisco S. B. Albuquerque Albuquerque; Nonlinear Schrodinger elliptic systems involving exponential critical growth in R^2, Vol. 2014 (2014), No. 59, pp. 1-12.
  60. Lingling Cheng, Wenbin Liu, Qingqing Ye; Boundary value problem for a coupled system of fractional differential equations with p-Laplacian operator at resonance, Vol. 2014 (2014), No. 60, pp. 1-12.
  61. Shuang Li, Jian Yin, Zengji Du; Solutions to third-order multi-point boundary-value problems at resonance with three dimensional kernels, Vol. 2014 (2014), No. 61, pp. 1-14.
  62. Jian Liu, Zengqin Zhao; An application of variational methods to second-order impulsive differential equation with derivative dependence, Vol. 2014 (2014), No. 62, pp. 1-13.
  63. Geoffrey Eisenbarth, John M. Davis, Ian Gravagne; Stability of simultaneously triangularizable switched systems on hybrid domains, Vol. 2014 (2014), No. 63, pp. 1-19.
  64. Chun Li, Zeng-Qi Ou, Chun-Lei Tang; Periodic solutions for non-autonomous second-order differential systems with (q,p)-Laplacian, Vol. 2014 (2014), No. 64, pp. 1-13.
  65. Shuxia Pan; Traveling wave solutions of nonlocal delay reaction-diffusion equations without local quasimonotonicity, Vol. 2014 (2014), No. 65, pp. 1-10.
  66. Youwei Zhang; Solution of the KdV equation with fractional time derivative via variational method, Vol. 2014 (2014), No. 66, pp. 1-12.
  67. Tongxing Li, Ethiraju Thandapani; Oscillation of solutions to second-order neutral differential equations, Vol. 2014 (2014), No. 67, pp. 1-7.
  68. Giuseppina D'Agui; Second-order boundary-value problems with variable exponents, Vol. 2014 (2014), No. 68, pp. 1-10.
  69. Maxim O. Korpusov, Egor V. Yushkov; Local solvability and blow-up for Benjamin-Bona-Mahony-Burgers, Rosenau-Burgers and Korteweg-de Vries-Benjamin-Bona-Mahony equations, Vol. 2014 (2014), No. 69, pp. 1-16.
  70. Jakub Tichy; Regularity of planar flows for shear-thickening fluids under perfect slip boundary conditions, Vol. 2014 (2014), No. 70, pp. 1-20.
  71. George L. Karakostas; Existence of solutions for an n-dimensional operator equation and applications to BVPs, Vol. 2014 (2014), No. 71, pp. 1-17.
  72. Guanghao Hong; Boundary differentiability for inhomogeneous infinity Laplace equations, Vol. 2014 (2014), No. 72, pp. 1-6.
  73. Hong-Yan Xu, Jin Tu; Oscillation of meromorphic solutions to linear differential equations with coefficients of [p,q]-order, Vol. 2014 (2014), No. 73, pp. 1-14.
  74. Bo You, Fang Li; Pullback attractor for non-autonomous p-Laplacian equations with dynamic flux boundary conditions, Vol. 2014 (2014), No. 74, pp. 1-11.
  75. Jaume Gine; Non-existence of limit cycles for planar vector fields, Vol. 2014 (2014), No. 75, pp. 1-8.
  76. Ruihua Wu, Xiaoling Zou, Ke Wang; Dynamics of logistic systems driven by Levy noise under regime switching, Vol. 2014 (2014), No. 76, pp. 1-16.
  77. Kamal Ould Bouh; Sign-changing solutions of a fourth-order elliptic equation with supercritical exponent, Vol. 2014 (2014), No. 77, pp. 1-13.
  78. Jonas Volek; Maximum and minimum principles for nonlinear transport equations on discrete-space domains, Vol. 2014 (2014), No. 78, pp. 1-13.
  79. Jose Roberto Mandujano, Luis Verde-Star; Explicit expressions for the matrix exponential function obtained by means of an algebraic convolution formula, Vol. 2014 (2014), No. 79, pp. 1-7.
  80. Qusuay H. Alqifiary, Soon-Mo Jung; Laplace transform and generalized Hyers-Ulam stability of linear differential equations, Vol. 2014 (2014), No. 80, pp. 1-11.
  81. Tomas Barta; Convergence to equilibrium of relatively compact solutions to evolution equations, Vol. 2014 (2014), No. 81, pp. 1-9.
  82. Haining Fan; Multiple positive solutions for a critical elliptic problem with concave and convex nonlinearities, Vol. 2014 (2014), No. 82, pp. 1-14.
  83. Jinrong Wang, Yuruo Zhang; Existence and stability of solutions to nonlinear impulsive differential equations in beta-normed spaces, Vol. 2014 (2014), No. 83, pp. 1-10.
  84. Jia-Feng Liao, Jiu Liu, Chun-Lei Tang, Peng Zhang; Existence of two positive solutions for a singular Neumann problem, Vol. 2014 (2014), No. 84, pp. 1-17.
  85. Feng Cao, Yelai Fu; Convergence in comparable almost periodic reaction-diffusion systems with Dirichlet boundary conditions, Vol. 2014 (2014), No. 85, pp. 1-11.
  86. Nemat Nyamoradi, Nguyen Thanh Chung; Existence of solutions to nonlocal Kirchhoff equations of elliptic type via genus theory, Vol. 2014 (2014), No. 86, pp. 1-12.
  87. Jia Li, Yangrong Li, Hongyong Cui; Existence and upper semicontinuity of random attractors for stochastic p-Laplacian equations on unbounded domains, Vol. 2014 (2014), No. 87, pp. 1-27.
  88. Jerome Goddard II, Ratnasingham Shivaji; Halo-shaped bifurcation curves in ecological systems, Vol. 2014 (2014), No. 88, pp. 1-27.
  89. Stephen Montgomery-Smith; Hamiltonians representing equations of motion with damping due to friction, Vol. 2014 (2014), No. 89, pp. 1-10.
  90. Pascal Begout, Jesus Ildefonso Diaz; Self-similar solutions with compactly supported profile of some nonlinear Schrodinger equations, Vol. 2014 (2014), No. 90, pp. 1-15.
  91. Yan-Tao Bian, Yong-Kui Chang, Juan J. Nieto; Weighted asymptotic behavior of solutions to semilinear integro-differential equations in Banach spaces, Vol. 2014 (2014), No. 91, pp. 1-16.
  92. Chao Zhang; Entropy solutions for nonlinear elliptic equations with variable exponents, Vol. 2014 (2014), No. 92, pp. 1-14.
  93. Qiang Li, Yongxiang Li; Existence and multiplicity of positive periodic solutions for second-order functional differential equations with infinite delay, Vol. 2014 (2014), No. 93, pp. 1-14.
  94. Juntao Sun, Jifeng Chu; Necessary and sufficient conditions for the existence of periodic solution to singular problems with impulses, Vol. 2014 (2014), No. 94, pp. 1-10.
  95. Linping Peng, Zhaoshen Feng; Bifurcation of limit cycles from quartic isochronous systems, Vol. 2014 (2014), No. 95, pp. 1-14.
  96. Yi Shao, Kuilin Wu; Bifurcation of limit cycles for cubic reversible systems, Vol. 2014 (2014), No. 96, pp. 1-10.
  97. Allaberen Ashyralyev, Nazar Emirov, Zafer Cakir; Well-posedness of fractional parabolic differential and difference equations with Dirichlet-Neumann conditions, Vol. 2014 (2014), No. 97, pp. 1-17.
  98. Kazuo Yamazaki; Component reduction for regularity criteria of the three-dimensional magnetohydrodynamics systems, Vol. 2014 (2014), No. 98, pp. 1-18.
  99. Marek Galewski, Elzbieta Galewska, Ewa Schmeidel; Conditions for having a diffeomorphism between two Banach spaces, Vol. 2014 (2014), No. 99, pp. 1-6.
  100. Zhi-Qiang Zhu, Qi-Ru Wang; Stability and periodicity of solutions for delay dynamic systems on time scales, Vol. 2014 (2014), No. 100, pp. 1-11.
  101. Lizhi Cui, Hang Gao; Exact controllability for a wave equation with mixed boundary conditions in a non-cylindrical domain, Vol. 2014 (2014), No. 101, pp. 1-12.
  102. Yi-Hsin Cheng, Tsung-Fang Wu; Existence and multiplicity of positive solutions for indefinite semilinear elliptic problems in R^N, Vol. 2014 (2014), No. 102, pp. 1-27.
  103. Pakize Temtek; Oscillation criteria for second-order nonlinear perturbed differential equations, Vol. 2014 (2014), No. 103, pp. 1-10.
  104. Y. Charles Li; Distinction of turbulence from chaos - rough dependence on initial data, Vol. 2014 (2014), No. 104, pp. 1-8.
  105. Ravi P. Agarwal, Said R. Grace, Donal O'Regan, Agacik Zafer; Oscillatory and asymptotic behavior of solutions for second-order nonlinear integro-dynamic equations on time scales, Vol. 2014 (2014), No. 105, pp. 1-12.
  106. Massimiliano Ferrara, Shapour Heidarkhani; Multiple solutions for perturbed p-Laplacian boundary-value problems with impulsive effects, Vol. 2014 (2014), No. 106, pp. 1-14.
  107. Sami Aouaoui; Existence of multiple solutions to elliptic problems of Kirchhoff type with critical exponential growth, Vol. 2014 (2014), No. 107, pp. 1-12.
  108. Djumaklych Amanov, Allaberen Ashyralyev; Well-posedness of boundary-value problems for partial differential equations of even order, Vol. 2014 (2014), No. 108, pp. 1-18.
  109. Hua Wang, Yijun He; Existence of solutions to a normalized F-infinity Laplacian equation, Vol. 2014 (2014), No. 109, pp. 1-17.
  110. Nguyen Xuan Thao, Nguyen Minh Khoa, Phi Thi Van Anh; Polyconvolution and the Toeplitz plus Hankel integral equation, Vol. 2014 (2014), No. 110, pp. 1-14.
  111. Bin Qin, Peng Chen; Existence and multiplicity of homoclinic solutions for p(t)-Laplacian systems with subquadratic potentials, Vol. 2014 (2014), No. 111, pp. 1-10.
  112. Chengyue Li, Qi Zhang, Fenfen Chen; Pairs of sign-changing solutions for sublinear elliptic equations with Neumann boundary conditions, Vol. 2014 (2014), No. 112, pp. 1-9.
  113. Khadijeh Baghaei, Mahmoud Hesaaraki; Lower bounds for the blow-up time of nonlinear parabolic problems with Robin boundary conditions, Vol. 2014 (2014), No. 113, pp. 1-5.

Return to the EJDE web page.